# SDR RAIA970818

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 7000622901
- Condition: Failed
- Location: E/E Compt
- Part time: 12,140 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7476 - STL - WEATHER RADAR DOES NOT PAINT KNOWN CELLS.  PAINTS SOLID RED BANDS.  MAINTENANCE REPLACED NR 1 VERTICAL GYRO.  (M)
